# SDR ABXA20221219153

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 92,106 hours, 23,592 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Module
- Condition: Tripped
- Location: Aileron Lockout
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE AND ANNUNCIATOR ON OVERHEAD PANEL. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE RESET AILERON LOCKOUT MODULE IAW FIM 27-11-FT804. AIRCRAFT RETURNRED TO SERVICE.
